# SDR S2YA970035

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Dump Solenoid
- Part number: 1013800213
- Condition: Failed
- Location: Center Console
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1265 - MKE-BNA - DURING CLIMB-OUT, THE CREW COULD NOT GET THE A/C TO PRESSURIZE.  DECIDED TO RETURN TO MKE DUE TO THE LENGTH OF THE FLIGHT TO BNA.  ONCE ON THE GROUND MAINTENANCE PLACED THE PRESSURIZATION SYSTEM ON MEL.  MAINTENANCE TROUBLESHOT THE PROBLEM AND FOUND THE DUPM SOLENOID BAD.  THE SOLENOID WAS REPLACED, THE PRESSURIZATION SYSTEM OPS CHECKED GOOD, AND THE A/C WAS RETURNED TO SERVICE.  (M)
